Homotopy theory of continuous mappings and of vector fields
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Homotopy theory of continuous mappings and of vector fields, Tome 47 (1955), pp. 3-199 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1955_47_a0,
     author = {V. G. Boltyanskii},
     title = {Homotopy theory of continuous mappings and of vector fields},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {3--199},
     year = {1955},
     volume = {47},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1955_47_a0/}
}
TY  - JOUR
AU  - V. G. Boltyanskii
TI  - Homotopy theory of continuous mappings and of vector fields
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1955
SP  - 3
EP  - 199
VL  - 47
UR  - http://geodesic.mathdoc.fr/item/TM_1955_47_a0/
LA  - ru
ID  - TM_1955_47_a0
ER  - 
%0 Journal Article
%A V. G. Boltyanskii
%T Homotopy theory of continuous mappings and of vector fields
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1955
%P 3-199
%V 47
%U http://geodesic.mathdoc.fr/item/TM_1955_47_a0/
%G ru
%F TM_1955_47_a0
V. G. Boltyanskii. Homotopy theory of continuous mappings and of vector fields. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Homotopy theory of continuous mappings and of vector fields, Tome 47 (1955), pp. 3-199. http://geodesic.mathdoc.fr/item/TM_1955_47_a0/